# SDR SWIA200616774

- Difficulty date: June 11, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N719SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10188
- Aircraft time: 3,690 hours, 2,455 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON FORWARD RIGHT WIND SCREEN ARE INOP.  RECONNECTED WIRES TO FORWARD RIGHT WINDSCREEN.  OPERATIONAL CHECKS GOOD PER MM 33-51-01.
